Optimal search algorithms for stochastic optimization
Doklady Akademii Nauk, Tome 260 (1981) no. 3, pp. 550-553
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_260_3_a8,
author = {Ya. Z. Tsypkin and A. S. Poznyak},
title = {Optimal search algorithms for stochastic optimization},
journal = {Doklady Akademii Nauk},
pages = {550--553},
year = {1981},
volume = {260},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_260_3_a8/}
}
Ya. Z. Tsypkin; A. S. Poznyak. Optimal search algorithms for stochastic optimization. Doklady Akademii Nauk, Tome 260 (1981) no. 3, pp. 550-553. http://geodesic.mathdoc.fr/item/DAN_1981_260_3_a8/